# SDR ASAA2017032020207

- Difficulty date: March 20, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 38,121 hours, 11,304 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Intermittent
- Location: First Officer'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S FMC FAILED.  RAN THE CHECKLIST AND OPERATIONS WERE RESTORED TO NORMAL. ACFT GROUNDED. PERFORMED RIGHT FMC BITE IAW FIM 34-61 TASK 801. FOUND INTERMITTENT FAULT LOGGED; RESYNC AND FMC ALREADY SINGLEA. ACCOMPLISHED RESYNC FAIL IAW FIM 34-61 TASK 832. BOTH FMCS OPS CHECKED NORMAL. ACCOMPLISHED DFCS LRU REPLACEMENT FOR BOTH FMCS. ALL TESTS PASSED IAW FIM 22-11 TASK 801. ACCOMPLISHED BOTH FMC OPS TEST, IAW AMM 34-61-00. SYSTEM CHECKS NORMAL.
